For the relief of pain: mild to severe headache; toothache; menstrual discomfort; post-op and rheumatic pain; fever associated with colds and flu.
- Adult: 1-2 tablet. - Adolescent: 12-16 y/o: 1 tablet. - May be taken up to 3 single doses within 24 hours. - Do not take for >1 wk or at doses higher than recommended. - May be taken with or without food.
Special Precautions: Hepatic (eg; chronic alcohol abuse or hepatitis) & renal impairment; Gilbert's syndrome (fluctuating benign jaundice secondary to glucuronyl-transferase deficiency); hematopoietic dysfunction. Do not take regularly for prolonged period. High doses of paracetamol-containing analgesics; continual use for the treatment of headache. Asthma; chronic rhinitis or urticaria.
Each tablet contains Paracetamol 250 mg; propyphenazone 150 mg; and caffeine 50 mg.